# SDR ERAA096630

- Difficulty date: May 27, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 14,038 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873101
- Part serial: 0148
- Condition: Damaged
- Location: Mlg
- Part time: 16,701 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 MONTH INSPECTION DUE, NITROGEN CYLINDER SN 812 DUE HYDROTEST 5-04.  FLOAT BAG FOUND TO HAVE HOLE IN ONE COMPARTMENT.  FLOAT COVER AND FWD END CAP WORN AND TORN.  REMOVED NITROGEN CYLINDER SN 812 AND SENT OUT FOR TESTING.  INSTALLED 1 EA SERVICEABLE CYLINDER SN 221.  REPAIRED HOLE IN FLOAT BAG WITH PATCH USING PROCEDURE IN AIR CRUISERS MM 25-60-95.  REMOVED AND REPLACED FLOAT COVER AND FWD END CAP.  PERFORM 18 MONTH INSPECTION.  VERIFIED COMPLIANCE WITH SB NUMBERS 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-2.
